| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it is to be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing performance with the device is affected.It is reported that the patient did not present any responses in the free field audiometry (not able to detect loud sounds).
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode as might be caused by an external mechanical impact appears likely.However, to determine an exact root cause a device investigation of the explanted device is necessary.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
The user's hearing performance with the device is affected.It is reported that the patient did not present any responses in the free field audiometry (not able to detect loud sounds).Re-implantation was scheduled to take place in (b)(6) 2020.However, due to covid-19 the surgery has been postponed.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode, as might be caused by an external mechanical impact, was determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
The user's hearing performance with the device is affected.It is reported that the recipient is not able to detect loud sounds.The recipient was re-implanted.